Doctor insights on:
Digoxin Withdrawal Side Effects
Several: Side effects are common when patients have digoxin toxicity, or too high of blood levels. Side effects can range anywhere from halos and colored visual disturbances to potentially fatal arrhythmias to seizures and confusion. Patients can also experience severe nausea and vomiting. Again, all of these side effects are due to digoxin toxicity. ...Read more
It is a heart drug...A purified product of the foxglove plant. It has effects which include strengthening the contraction of the heart muscle, slowing conduction of the heart's electrical impulse through the av node and thereby helping to slow the heart rate during atrial fibrillation. Because of potential toxicity, its use has been largely replaced ...Read more
Ususally none: In high doses it can be associated with nausea. Toxicity can be detected by checking a blood "digoxin level." the potassium and magnesium and kidney functions figure in to this. There is a very interesting and uncommon (toxic) side effect called "xanthanopsia" where 1 sees things yellow colored. There are other symptoms. Hrs, md www. Thepmc. Org. ...Read more
Digoxin is a purigfied cardiac glycoside. Digoxin is used in the treatment of atrial fibrillation, atrial flutter and sometimes heart failure that cannot be controlled by other medication.
Common adverse effects: loss of appetite, nausea, vomiting and diarrhea. Other common effects are blurred vision, visual disturbance, confusion, drowsiness, dizziness, insomnia, nightmares, agitation, depressio. ...Read more
What withdrawal problems could I expect after being on digoxin for many yrs for lone paraoxsymal af? The plan is for 1 tab qod for 2 weeks and then dc
My new cardiologist told me to discontinue Lanoxin (digoxin) after taking it for 25 years. Cold turkey. Can I expect any withdrawal symptoms?
Lanoxin (digoxin): Symptoms depend on what it was originally prescribed for, & if that condition is resolved. Please get more clear answers from that doctor. ...Read more
Yes: Starting or stopping adhd medications is a mutual decision by patient and doctor, and should not be undertaken by the patient alone. In so doing, the patient's discontinuation symptoms can be avoided or minimized. Your question also begs the question of why you would want to discontinue medications in the first place. Ineffectiveness or adverse reactions should be discussed with your doctor. ...Read more
There are many.: Discontinuation side effects from Paxil (paroxetine) can range from mild anxiety and mood swings to severe agitation, panic attacks, confusion, dizziness and hallucinations as well as flu-like symptoms. It is recommended to proceed slowly and under the care of a specialist. ...Read more
Wat is the side effects of dexamethasone use for long period? And what is the withdrawal effects?
My husband is trying to get off the Duragesic (fentanyl) patch and hydrocodeine, what are the side effects of withdrawal?
Withdrawal effects: The withdrawal effects of a medication, any medication is often the opposite of the therapeutic effects. In this case, diarrhea, anxiety, wakefullness and restlessness as well as feeling flu like and having a runny nose and sneezing with a rapid heart beat is common. We often call this sympathetic storm due to the activation of a certain type of nervous system response, there are meds that help. ...Read more
What are the best anxiety meds out there with lesser side effects possibly no withdrawal symptoms for 20 year old? Stresam for example?
Lesser side effect: And no withdraw symptoms come from behavioral interventions rather than from medications, which may have their place in your situation. Consider biofeedback, acupuncture, nutritional counseling, clinical hypnosis, exercise, etc. A clinical psychologist and personal trainer would be a good combo for a 20 year old male. Peace and good health. ...Read more
I'm Lexapro (escitalopram) 10mg qd. I would like to know what is the best way to wean off of it to get the least or no side effects/ withdrawals?
Switched from lorezepam to cirpalex and I'm experiencing side effects like nausea and shaking. Withdrawals from lorazepam or side effects from cipra?
See a doctor: Lorazepam withdrawal can be deadly. If a larger dose is stopped suddenly, it can lead to withdrawal and citalopram will not help that. There are also dangerous side effects from SSRIs like citalopram that can happen after first starting. Best advice is to seek medical care right away to avoid serious consequences. ...Read more
I have been on Paxil (paroxetine) for 6 days 10 mg. Its causing un wanted sexual side effects. I'm stopping the med. It shouldn't cause withdrawal symptoms should it?
Been on gabapentin 300mg once a day for the last three weeks. Having side effects and want to stop it. Have read it can have bad withdrawal side effects, is this true? How do I taper off of it
Talk to prescriber: You are on a very small dose and getting off should be simple. However, you are on it for some reason. Talk to doctor who prescribed it to determine how to get off and what to do instead. ...Read more
Yes: Depending on the type, dose and duration, there can be. Talk with your doctor prior to stopping the medication. ...Read more
Celexa (citalopram): Under supervision and correctly done usually no withdrawal side effects. ...Read more
Side Effects: Ritalin (methylphenidate) is a good drug, but it does have significant side effects. It can cause high heart rate, appetite suppression, and even psychological side effects (hallucinations, etc) in some patients. It does have addictive/abusive potential. So, it does a good job when used correctly, but you just have to keep in close follow up with your doctor. You can be quite sleepy if you abruptly stop ritalin (methylphenidate). ...Read more
See your doctor!: Opiate withdrawal should be overseen by your doctor, who will help you tailor medications to your specific situation. It is not possible to say what medication or dose should be used by any individual. The answer depends on what kind of opiate you have been taking, in what dose, and for what reason. Your underlying state of health is also important. See your doctor, and best wishes for success. ...Read more
Have not seen or: Heard about any cases where Topirimate side effects did not go away after the drug was stopped. You don't say what your symptoms are, so I have no clue. It certainly has been reported to have a discontinuation syndrome with anxiety, insomnia, and even seizures, and it is always recommended, with ANY anticonvulsant, to taper it and not stop abruptly unless for severe side effects. ...Read more
I take Oxybutinin 5mg 3xday and I want to stop because of the side effects. Will I have withdrawal symptoms?
Here are some...: Generally speaking, discontinuing oxybutynin should leave no undue withdrawal side effect. Since the process of doing so is not urgent, you may just decrease 5 mg per day every 2-3 days so to totally rid its use in 6-9 days. If still in doubt, ask the prescribing doctor timely. Best wish to health, urinary urgency, etc. ...Read more
How slow must one withdraw from Abilify (aripiprazole) in order to prevent long term side effects and withdrawal effects?
Best if you talk w/:
Your prescribing dr should know your plan and provide advice and monitoring. But if you must do it yourseld - do it w/ great patience. Step down week by week 5 mg. This may even be too fast, so if you notice problems, slow it more for a week. It is advised that you do not decide to use Abilify (aripiprazole) again in the future - so be pretty sure about this.
http://waysandhow. Com/how-to-stop-taking-abilify. ...Read more
I have taken one 50mg dose of Zoloft (sertraline) but had terrible side effects. Will I have withdrawal if I stop taking it?
I've switched from cipralex to lustral a month ago but I still practice some of thr side effects of withdrawal, is that normal?
Switching & pract.??:
Do you switch by yourself?
EXPERIENCING side effects are not normal!!
PRACTICE CONSULTATION WITH YOUR DOCTOR. ...Read more
I've been on fentanyl patch 12.5 mcg for two weeks. I decided to stop it due to side effects. Can I expect any withdrawal symptoms?
Yes: Discuss with prescribing physician.Get a more detailed answer ›